Table of Contents
ISRN Probability and Statistics
Volume 2014 (2014), Article ID 743030, 26 pages
http://dx.doi.org/10.1155/2014/743030
Research Article

Error Estimates for Binomial Approximations of Game Put Options

Institute of Mathematics, Hebrew University, 91904 Jerusalem, Israel

Received 17 October 2013; Accepted 21 November 2013; Published 30 January 2014

Academic Editors: P. E. Jorgensen and M. Montero

Copyright © 2014 Yonatan Iron and Yuri Kifer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A game or Israeli option is an American style option where both the writer and the holder have the right to terminate the contract before the expiration time. Kifer (2000) shows that the fair price for this option can be expressed as the value of a Dynkin game. In general, there are no explicit formulas for fair prices of American and game options and approximations are used for their computations. The paper by Lamberton (1998) provides error estimates for binomial approximation of American put options and here we extend the approach of Lamberton (1998) in order to obtain error estimates for binomial approximations of game put options which is more complicated as it requires us to deal with two free boundaries corresponding to the writer and to the holder of the game option.